# SDR QXEA0102004

- Difficulty date: November 10, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REMOVE RUDDER FOR SHEET METAL REPAIR.  REPAIRED IAW FOKKER MM 27-20-01, PAGE 404, PARAGRAPH 3D AND MM 27-20-02, PAGE 201.
